HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
No.23 >

関税を含む国際経済体系における均衡解の存在について

Files in This Item:
12(2)_P89-109.pdf1.07 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31092

Title: 関税を含む国際経済体系における均衡解の存在について
Other Titles: Existense of the Equilibrium Solution to the International Economic System with Tariffs
Authors: 坂下, 昇1 Browse this author
Authors(alt): Sakashita, Noboru1
Issue Date: 1963
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 12
Issue: 2
Start Page: 89
End Page: 109
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31092
Appears in Collections:經濟學研究 = The economic studies > 第12巻第2号 Vol.12,No.2 (No.23)

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University